# SDR CALA2025052104887

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N24988
- Make and model: Boeing 787-9
- Aircraft serial: 37449
- Aircraft time: 2,673 hours, 273 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS ROW 43 A-C SMELLED FUMES 2X CONTCTD TOMC SUSPECTED DO OR HT DEBRIEFED CREW SMELL CAME AND WENT A FEW TIMES. SMOKE AND ODER QUESTIONAIRE ADDED. ON ARRIVAL AREAS HAD NO SMELLS, RAN GALLEY CHILLERS NO DEFECTS NOTED. RAN PANISONIC SYSTEMS AND HAD VENDOR CHECK SYSTEM, NO FAULTS OR DEFECTS NOTED. PERFORMED GALLEY HEAT SYSTEM TEST REF MM 25-30-F1 TEST PASSED AND NO SMELLS IN AREA DURING TEST. ADD EMP:U409087 PERFORMED CHECK OF TOILET SYSTEMS IN THAT AREA, NO SMELLS. PERFORMED GVI AND SMELL CHECK OF AFT EQUIPMENT BAY NO DEFECTS OR SMELLS. REF DMC-B787-A-21-20-F5-72A-421A-A NO PREVIOUS LEG FAULTS ON SYSTEMS RELATED, RAN PACKS WITH NO SMELLS. NO DEFECTS NOTED. OK FOR SERVI... REF MM 21-45-00 PASSENGER ENTRY DOOR AREA HEARING SYSTEM TEST. TEST PASSED.
